# SDR SWAA075759

- Difficulty date: November 15, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 74,649 hours, 71,097 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Component: Flap
- Component part number: 6546435
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRIDGE CHECK, FOUND RIGHT WING OUTBOARD T/E AFT FLAP DELAMINATED AT INBOARD END.  REPAIRED RIGHT WING OUTBOARD AFT FLAP PER SRM.
